# SDR SWAA012434

- Difficulty date: August 25, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,215 hours, 54,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIE CRACKED AT BS 500A, LBL 25.                                    R&R SHEAR TIE PER SRM.
